# SDR AT9900442

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Xrs 531.7-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT WING OUTBOARD TRAILING EDGE AFT UPPER SPAR CAP (TOP AND BOTTOM) AT XRS 531.7-560 CORRODED.  REMOVED CORRODED SPAR CAP, SPLICED IN A NEW SECTION IAW DC9 SRM 57-09 FIG 24, 51-10-4, 51-10-3, 51-30-2 AND 51-30-5.
